Blood Pressure Home > Micardis HCT Overdose
When a person takes too much Micardis HCT, overdose symptoms may occur, such as tiredness, increased thirst, or loss of consciousness. The effects of an overdose may vary from person to person, but typically include kidney failure, electrolyte imbalance, extremely low blood pressure, or increased heart rate. To treat a Micardis HCT overdose, a healthcare provider may administer certain medicines, "pump the stomach," or provide supportive care.
Micardis HCT® (telmisartan/hydrochlorothiazide) is a medication used to control high blood pressure. Although it is rare, a person can overdose on Micardis HCT, just like with any other medicine. Micardis HCT overdose effects will vary, depending on a number of factors, including how much Micardis HCT is taken and whether it is taken with any other medicines, alcohol, and/or drugs.
If you happen to overdose on Micardis HCT, seek immediate medical attention.
The effects of a Micardis HCT overdose can vary, but may include:
- Extremely low blood pressure
- Increased heart rate
- Electrolyte imbalance, which is decreased levels of potassium, sodium (salt), or chloride in the blood
- Kidney failure.
This may cause signs or symptoms that include:
- Lightheadedness, dizziness, or fainting
- Decrease in urine output
- Drowsiness, headache, or back pain
- Slow or irregular heartbeat
- Dry mouth
- Increased thirst
- Muscle pain or cramps
- Nausea or vomiting
- Loss of consciousness.